Követés
Enzo Mitidieri
Enzo Mitidieri
E-mail megerősítve itt: units.it - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities
E Mitidieri, SI Pokhozhaev
Trudy Matematicheskogo Instituta Imeni VA Steklova 234, 3-383, 2001
9592001
A Rellich type identity and applications
E Mitidieri
Communications in partial differential equations 18 (1-2), 125-151, 1993
3921993
Positive solutions of semilinear elliptic systems
P Clément, DG De Figueiredo, E Mitidieri
Communications in partial differential equations 17 (5-6), 923-940, 1992
3401992
Nonexistence of positive solutions of semilinear elliptic systems in R^n
E Mitidieri
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 9, 465-480, 1996
3341996
Nonexistence of positive solutions for quasilinear elliptic problems on RN
E Mitidieri, SI Pohozaev
Proc. Steklov Inst. Math 227, 186-216, 1999
215*1999
Positive solutions for a quasilinear system via blow up
P Clément, R Manásevich, E Mitidieri
Communications in partial differential equations 18 (12), 2071-2106, 1993
1771993
The absence of global positive solutions to quasilinear elliptic inequalities
E Mitidieri, S Pohozaev
Doklady Mathematics 57, 250-253, 1998
1751998
A maximum principle for an elliptic system and applications to semilinear problems
DG de Figueiredo, E Mitidieri
SIAM journal on mathematical analysis 17, 836-849, 1986
1751986
Hardy inequalities with optimal constants and remainder terms
F Gazzola, HC Grunau, E Mitidieri
Trans. Amer. Math. Soc 356 (6), 2149-2168, 2004
1682004
Quasilinear elliptic equations with critical exponents
de Figueiredo Djairo Guedes, P Clément, E Mitidieri
Journal of the Juliusz Schauder Center 7, 133-170, 1996
146*1996
A simple approach to Hardy inequalities
E Mitidieri
Mathematical Notes 67 (4), 479-486, 2000
1442000
“Existence of positive solutions for a nonvariational quasilinear elliptic systems.”
J de Thélin. F.: Fleckinger, E Mitidieri
J. Diff. Eqns 166, 455-477, 2000
123*2000
Existence of positive solutions for a nonvariational quasilinear elliptic system
P Clément, J Fleckinger, E Mitidieri, F de Thélin
Journal of Differential Equations 166 (2), 455-477, 2000
1222000
Nonexistence of weak solutions for some degenerate elliptic and parabolic problems on R^n
E Mitidieri, SI Pohozaev
Journal of Evolution Equations 1 (2), 189-220, 2001
1192001
A priori estimates, positivity results, and nonexistence theorems for quasilinear degenerate elliptic inequalities
L D'Ambrosio, E Mitidieri
Advances in Mathematics 224 (3), 967-1020, 2010
1142010
Existence of multiple solutions for quasilinear systems via fibering method
Y Bozhkov, E Mitidieri
Journal of Differential Equations 190 (1), 239-267, 2003
1132003
A semilinear fourth order elliptic problem with exponential nonlinearity
G Arioli, F Gazzola, HC Grunau, E Mitidieri
SIAM journal on mathematical analysis 36 (4), 1226-1258, 2005
1052005
Liouville theorems for elliptic inequalities and applications
I Birindelli, E Mitidieri
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics 128 (6 …, 1998
981998
Weakly coupled elliptic systems and positivity
E Mitidieri, G Sweers
Mathematische Nachrichten 173 (1), 259-286, 1995
951995
Blow-up estimates of positive solutions of a parabolic system
G Caristi, E Mitidieri
Journal of Differential Equations 113 (2), 265-271, 1994
951994
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20